Affordable Access

deepdyve-link
Publisher Website

Radical embeddings and representation dimension

Authors
  • Erdmann, Karin
  • Holm, Thorsten
  • Iyama, Osamu
  • Schröer, Jan
Type
Published Article
Journal
Advances in Mathematics
Publication Date
Jan 01, 2003
Accepted Date
May 20, 2003
Volume
185
Issue
1
Pages
159–177
Identifiers
DOI: 10.1016/S0001-8708(03)00169-5
Source
Elsevier
Keywords
License
Unknown

Abstract

Given a representation-finite algebra B and a subalgebra A of B such that the Jacobson radicals of A and B coincide, we prove that the representation dimension of A is at most three. By a result of Igusa and Todorov, this implies that the finitistic dimension of A is finite.

Report this publication

Statistics

Seen <100 times